It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 46 for reaction to zocor. (0.086 seconds)


... Welcome to the forum!!! ... (7 replies)
... I understand he has had some type of reaction to Zocore. ... (7 replies)
... never told me anything about warning signs to look for with Lipitor, alone or in combination with Tricor. ... (7 replies)

... Welcome to the forum!!! ... (7 replies)
... Thanks to everyone for all of the wonderful feedback. My first thoughts were stroke or tia's also. He has been to his doc and ruled those out. The Doc says it is a drug reaction as well. ... (7 replies)
... My fear, too, would be the possibility that it was a stroke. Though it might not be, I think it is important that he be seen by a doctor immediately. He needs to be evatuated. ... (7 replies)
... sorry, no study to back it up. Some people theorized it had something to do with their eye muscles being weakened by Zocar. I also wonder if your friend has had a change in dosage or added any other drugs recently. ... (7 replies)
... If you read through this board, you will find people with a similar side effect of muscle soreness. In addition, it has been said that the supplement helps to counter this side effect. ... (1 replies)
... I recently had to stop taking my zocor because I suddenly began to get a weak feeling in my arms an hour or so after taking it. I had stopped taking it for a few months and had started it again when this happened. ... (1 replies)
... I am 49, and a keen cyclist. I have to take Lipitor to fight high cholesterol levels as well. I also seem to be experiencing muscle weakness and aches. I believe these families of drugs act on the function of the liver which produces a level of cholesterol naturally. ... (8 replies)
... I didn't have that kind of reaction to Lipitor, but it made me really, really sick. Like I had the flu or had been poisoned or something. I refuse to ever take it again. I was able to take Zocor just fine but after a year or so it raised my liver functions. Stopped it and they went back down. ... (2 replies)
... I, too, am 55 years old and have high cholesterol. I really didn't want to go on a statin, but changed my mind and decided to give it a try. My doctor prescribed 40mg.of Zocor to be taken at night and after being on it for 6 weeks, my cholesterol dropped 50 points from 254 to 204. ... (4 replies)
... I currently take 10mg of crestor and experience weak knees but am not sure it is the crestor, suffers from anxiety and I am trying to determine what are the causes. ... (1 replies)
... Its called an allergic reaction. Do what lenin said. If its an allergic reaction to the medication, it should go away shortly. If it is the medication...do NOT try it again, or any other statin. ... (3 replies)
... That was a pretty quick reaction to Zocar, although I have read of other cases in which people had onsets of that type. ... (10 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. ... (4 replies)
... My God such overwhelmingly severe symptoms that came on so fast after years on a drug would make me fear that I'd had a STROKE or several severe TIA's. You're describing near paralysis. The STROKE scenario is not unheard of in someone in his mid-70's. Has he been checked out by a doctor...or a staff of them. (7 replies)
... Since you seem to be having a muscular problem with Zocor, I would be concerned about going back on it. ... (12 replies)
... I use vytorin which is a mixture of Zocor and Zetia. Obviously this may not be good for you due to the Zocor aspect BUT you may wish to talk to your doctor about Zetia only. ... (12 replies)
... I last posted about a month ago about my reaction to Zocor. Have now been off Zocor since April 22 and am feeling much better regarding muscle pain and liver function. ... (12 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!